Get your Health question answered in 3 easy steps

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes joint pain with uticaria and chronic fatigue?

Answered by
Dr.
Dr. Shruti Rijhwani

Rheumatologist

Practicing since :2008

Answered : 2366 Questions

default
Posted on Wed, 27 Aug 2014 in Lupus
Question: In 2009 had a streptococcus infection accompanied by severe body rash and
thereafter body pain and severe back ache.
CRP Levels were high 38 and ESR 127 Was hospitalized and told I have
a slip disc which after 45 days in hospital without relief was sent home.
Thereafter went to a Rheumatologist who recommended Physiotherapy & Vitamin
D supplements and was under control.
Suffer FROM ENDOMETRIOSIS AND BLEEDING IS EXCESSIVE DURING THE MENSES.
THE gynecologist HAS RECOMMENDED INSERTION OF MIRENA AND DNC SINCE TAKING
deviry 10mg BEFORE PERIODS HASN'T HELPED.

Since the Past 11 months have been experiencing
- Pain in Joints.
- Frequent Allergy/ Itchy Uticaria
- Chronic Fatigue
- Feeling sick and tired all the time.
AT present ESR LEVEL IS 28 AND CRP 18.8
ANA TEST IS BORDERLINE.
I cannot pinpoint what is causing the allergy recently met a Physician
who has recommended following Medication after attached Test were done
Montek (Twice a day with Allegra additionalSOS)
Lyrica 75 mg (Thrice a day)
Vitamin A (twice a day)
Vitamin C (thrice a day)
VITAMIN D INJ 60 Lakh once a week
THE PHYSICIAN ALSO MENTIONED I COULD HAVE MURPHYS SYNDROME AS THE ABDOMEN AREA
WAS VERY TENDER.

I AM CONFUSED WHAT I SUFFER FROM AND WHAT FOODS TO EAT AND WHAT TO AVOID.
How do I strengthen my Immunity. What other investigations do you think i should do.
doctor
Answered by Dr. Shruti Rijhwani 9 hours later
Brief Answer:
Follows.

Detailed Answer:
Dear Madam,

Thank you for posting your query on HCM.

Well looking into your problem I would like to tell you that for your urticaria it will be extremely difficult to say a cause as everything under the sun can lead to urticaria , even if allergy tests are negative it does not completely rule out it being the etiology for the same . It generally settles on its own after sometime which can range from months to years and antihistaminics are the first line which you are already taking .

Your ANA is borderline plus you are not giving any other suggestive history of SLE but since these disease are evolving ones there is a possibilty that you may develop Lupus in future .

I would like you to repeat the test after 6 months as sometimes it can be falsely positive also. Other think is you can do advanced tests like ENA profile , Lupus anticoagulant assay , anticardiolipin antibody , anti beta 2 gp1 antibody , anti ds DNA antibody . Lets see if any of them shows something .

I have gone through the medicines , you can keep on taking them , I think they have been rightly prescribed .

Take care.

Dr. Shruti
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shruti Rijhwani 19 hours later
Dear Doctor.
I met the MD Physician who is treating my wife today, He mentioned that on
physical examination and alongwith the reports he was very sure that she
doesn't have any autoimmune disease such as SLE, Lupus, RA etc,
but mentioned it is atopic uticaria and we could safely take montelukast and Alegra long term till the allery subsides which could take at times months or a year to subside. ( Incidentally my wife had this allergy in 2009 which vanished
after a couple of months and has returned in 2013)

He has also mentioned that the following vaccines would be worth giving.
Influenza Vaccine.
Gardasil Vaccine.
HEP A + HEP B Vaccine

Are these Vaccines safe.

Your valuable inputs would be much appreciated.
Thank you.
doctor
Answered by Dr. Shruti Rijhwani 4 hours later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thanks for reverting back.

I agree with the advise that your treating doctor has given , until and unless we have specific features diagnosis of disease like lupus cannot be made . I also think its urticaria only .

You can take these medicines safely over long time there is no contraindication .So, You can go ahead with all these . Regarding vaccines you can take them , there is no issue .

Take care.

Dr. Shruti
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shruti Rijhwani 2 hours later
Dear doctor
Thank you for your valuable advise one last question before i close the discussion - can stress and depression cause of agrevate uticaria. My wife has been under lot of stress and depression particularly after a loss of a parent.
Thank you again dor your advise.
doctor
Answered by Dr. Shruti Rijhwani 8 hours later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Yes definitely stress has a link with urticaria because sympathetic system is activated so it increases the attacks . Just tell her to calm down and relax , this will settle down . Its my pleasure if my advise has been of any help to you .

Take care.

Dr. Shruti
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Treatment/Therapy
Medical Topics

Recent questions on  Body pain

doctor1 MD

Hello Doctor, I'm having headache, body pain especially in ankle, thigh. Also have mild throat pain. Please do help me to recover. Regards, xxxxxx

doctor1 MD

I am having FEVER , headache and running nose since 1 day. kindly help me.

doctor1 MD

Hello; I am a 25 year old male. I am living with the following symptoms and cannot get a diagnosis. These are my symptoms. Weakness in the arms and legs. Sensory symptoms such as numbness or tingling in arms and legs. Body pain all over, as high...